Today is my 3rd injection..I think the pills have way more effect....Im so winded all the time, I already have rashes around the injection sites...and I think I've scared myself by reading stuff...Wow you guys are strong.....my prayers are with all of you...here we go!!!!!!
wow, I slept for about 4 days but now it seems as if things are returning to somewhat normal. Small heache is all. I'm just hoping the fatigue will lessen.Im glad to be started and not wondering what was gonna happen..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.